# SDR DHLA200900034

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 56,241 hours, 30,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT DESCRIPTION; ENTRY WAY EMERGENCY EXIT LIGHT FLICKERS AND IS DIM WHEN STDY BATTERY CHECK IS DONE.  REMOVED AND REPLACED ENTRY EMERGENCY EXIT LIGHT BATTERIES IAW B727 M/M 33-50-01.  OPS CK NORMAL, P/N-55-2713-1 2EA.
